Maximum principles for some quasilinear second order partial differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 47 (1972), pp. 331-351
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1972__47__331_0,
author = {Dow, M. A. and V\'yborn\'y, R.},
title = {Maximum principles for some quasilinear second order partial differential equations},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {331--351},
year = {1972},
publisher = {Seminario Matematico of the University of Padua},
volume = {47},
mrnumber = {320500},
zbl = {0247.35038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1972__47__331_0/}
}
TY - JOUR AU - Dow, M. A. AU - Výborný, R. TI - Maximum principles for some quasilinear second order partial differential equations JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1972 SP - 331 EP - 351 VL - 47 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1972__47__331_0/ LA - en ID - RSMUP_1972__47__331_0 ER -
%0 Journal Article %A Dow, M. A. %A Výborný, R. %T Maximum principles for some quasilinear second order partial differential equations %J Rendiconti del Seminario Matematico della Università di Padova %D 1972 %P 331-351 %V 47 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1972__47__331_0/ %G en %F RSMUP_1972__47__331_0
Dow, M. A.; Výborný, R. Maximum principles for some quasilinear second order partial differential equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 47 (1972), pp. 331-351. http://geodesic.mathdoc.fr/item/RSMUP_1972__47__331_0/